# SDR AALA202309196955

- Difficulty date: September 15, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A320*
- Aircraft serial: 7756
- Aircraft time: 18,279 hours, 7,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M12774
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 20,823 hours, 8,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE RAFT SAFETY PIN DOES NOT ALIGN PREVENTING THE PIN FROM BEING INSTALLED. MAITENANCE REPLACED THE SLIDE RAFT PER TASK CARDS 26L00025007 AND 26L00025011.
